# SDR HALA2021020100007

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,396 hours, 4,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0374 4R DOOR HARD TO ARM. CORRECTIVE ACTION: INSPECTED FOUND AND REMOVED DEBRIS FROM 4R GIRT BAR FLOOR ARM. OPS CHECKED GOOD. (7276032)
